# SDR DALA2024090208631

- Difficulty date: August 28, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,459 hours, 30,824 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 STRONG ELECTRICAL ODOR IN COCKPIT ONLY. CORRECTIVE ACTION: PERFORMED DECONTAMINATION OF ECS WHEN THR APU IS INOP AS PER W/C 7100-2005. (0526420)
